Dec 31, 2003
Hi from Madrid. I am not on meds. Do I have to wait till my face alters drastically because of hiv infection or may I have some facial surgery now that I have these subtle changes ?
Response from Dr. Moyle
If you getting facial changes while naive to meds they may be simply part of your natural aging process. Have a look at you Dad's face and see if you subtle changes are similar to his age related changes. If you results are good and you are well it is unlikely to be related to HIV, wasting etc. Regards Graeme Moyle
Getting rid of my 'pot belly'
I stop medication westing continues
- Could Sinus Infection Be A Sign Of Primary HIV Infection
- Stinging Pain During Seroconversion
- HIV Infection Risk Sex With A Prostitute
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.